A 19-year-old female asked:
Disclaimer

i think someone may have blown my vein trying to inject me with meth. they didn't actually inject it, but 2 days later it is very bruised/swollen?

2 doctor answers
Dr. Louise Andrew
46 years experience Emergency Medicine
Without preaching:: this person doesn't know what they are doing, and obviously by doing this they are threatening your health in a variety of ways, the least of which is blowing your vein. Please get help to get off the stuff, and to make sure that this is not an infection in your veins that could then infect your heart, brain, other organs permanently or kill you. Meanwhile, apply heat for comfort. Good luck 2U
Answered on Nov 28, 2017
1
1 thank
Dr. Holly Maes
36 years experience Pediatrics
New crowd...: The least of your worries is a swollen vein. You are hanging with the wrong crowd. SO before someone kills you by accidentally injecting Drano or an overdose of whatever, get you and your veins away from these people and clean up your act today. Tomorrow may be too late...you could be dead by then. Good luck - make your choice right now...
Answered on Sep 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old male asked:
Dr. Romanth Waghmarae
39 years experience Pain Management
IV Meth: The best answer for you - get help for your bad habit. Whatever happens to the area will happen.
1
1 thank
A 40-year-old female asked:
Dr. William Conte
Specializes in Neurology
See doctor: A reaction like you describe puts you at very high risk for soft tissue infection like cellulitis or phlebitis. You should see a doctor for an evalua ... Read More
2
2 thanks
A 18-year-old male asked:
Dr. Leila Hashemi
21 years experience Internal Medicine
Bad question : please seek help. You need to find a rehab to quit. You are only 18 and you are on a very dangerous road.
A 26-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Quite possibly: It can be from damage to lymphatic vessels caused by repeated injections. This is serious and if it is this, you need to be examined and hopefully tre ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month